Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

keith.

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral
  1. one day longer on accutane??!?!?!!!?? NOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOO!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! jus kidding..thank youu
  2. I forgot to take my pill yesterday.. just take it today and continue on?? or take two?? not sure what i should do. tried lookin on the info on the pack of pills but didnt see it.. anyone know the answerr to this?? thank u
  3. a yes or no while on accutane? there the ones you put on your nose and wait till the strip gets dry then u peel it off to remove your black heads. just wondering if this would be a bad idea while taking tane.
  4. Thanks for the reply. Any other people have any recomendations? how about which kind or how many mg's of each vitamin i should be taking?
  5. I was wondering what kind of vitamins and other pills people might be taking or have taken while on accutane... ive heard something about vitamin e..and some others. Any recomendations and reasons why their good..? thanks
  6. o great... i feel MUCHHH better now.. not.
  7. I started to get more pimples than i was getting b4 i started tane about 3 days ago...which was only about day 7.. now im on day 10 and it seems a LITTLE bit better... that couldn't have possibly been my I.B. could it?
  8. I asked my derm. about weight liffting and he said i can still do any phsyical activity i want. he said i might get sore quicker but still said it was okay to continue lifting.
  9. how's everything goin 3 months into it??
  10. so your done? how is your acne?? im hoping you have good things to say. I'm just going on week two and just trying to get some positive stories from people
  11. how long have you been on accutane now
  12. Thank you both so much for your responses. I just looked at the package my pills come in.. and it says 40 mg on the package, which kind of scares me since you all started out on lower doses.. I'm not sure why my dose is so high maybe I should call my derm and ask. And my acne is probably id say...moderate to severe.. I think its horrible...but I also know it could be worse. I weigh about 165 lbs... is 40 mg too much?? Well I'll post back soon and thank you again for the responses. Any more succe
  13. Hello everyone. I'm just going on week two of accutane... and could really use some positive support right about now. I'm just starting to get a little dry..chapped lips.. dry skin.. etc. I'm feeling very emotional and not so confident about accutane right now. I tried to come online and look at some online diaries of people who are on it.. and unluckily the FIRST one i read in my time of need was a bad one about a girl who was having bad hair loss and stopped the drug early because it wasnt wor
×